Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 97, NWS Springfield, MO

August 26, 2019Cherokee County, Kansas

NWS Springfield, MO issued this tornado warning at Aug 26, 2019, 8:08 PM CDT for Cherokee County, Kansas. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2019, 8:08 PM CDT (01:08 UTC)
Expired
Aug 26, 2019, 9:00 PM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Cherokee County, KS

The radar

The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:10 PM CDTTSTM WND DMG3 Wsw Columbus, KSNWS STORM SURVEY FOUND EVIDENCE OF 75 MPH STRAIGHT LINE WINDS CAUSING SOME TREE DAMAGE AND MINOR STRUCTURE DAMAGE WEST SOUTHWEST OF COLUMBUS, KS.
Aug 26, 8:17 PM CDTHAIL 1.252 Wnw Crestline, KSRELAYED TO LAW ENFORCEMENT; EAST OF COLUMBUS.
Aug 26, 8:30 PM CDTTSTM WND GST 603 Nw Neutral, KSREPORTED SOUTH OF COLUMBUS; SPEED ESTIMATED.
Aug 26, 8:38 PM CDTHAIL 1Riverton, KS
Aug 26, 8:48 PM CDTHAIL 1.751 S Riverton, KSDELAYED REPORT. SOCIAL MEDIA PICTURES OF GOLF BALL SIZE HAIL NEAR RIVERTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

838 
WFUS53 KSGF 270108
TORSGF
KSC021-270200-
/O.NEW.KSGF.TO.W.0097.190827T0108Z-190827T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
808 PM CDT Mon Aug 26 2019

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southeastern Cherokee County in southeastern Kansas...

* Until 900 PM CDT.
    
* At 808 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Columbus, moving southeast at 15 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Baxter Springs...                 Columbus...
  Galena...                         Lowell...
  Neutral...                        Riverton...
  Crestline...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3712 9495 3722 9490 3719 9462 3700 9462
      3700 9481
TIME...MOT...LOC 0108Z 304DEG 12KT 3715 9488 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Schaumann
4 follow-up statements
827 
WWUS53 KSGF 270113
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
813 PM CDT Mon Aug 26 2019

KSC021-270200-
/O.CON.KSGF.TO.W.0097.000000T0000Z-190827T0200Z/
Cherokee KS-
813 PM CDT Mon Aug 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CHEROKEE COUNTY...
    
At 813 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baxter Springs...                 Columbus...
Galena...                         Lowell...
Neutral...                        Riverton...
Crestline...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3712 9495 3722 9490 3719 9462 3700 9462
      3700 9481
TIME...MOT...LOC 0113Z 313DEG 21KT 3711 9485 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Schaumann
302 
WWUS53 KSGF 270128
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
828 PM CDT Mon Aug 26 2019

KSC021-270200-
/O.CON.KSGF.TO.W.0097.000000T0000Z-190827T0200Z/
Cherokee KS-
828 PM CDT Mon Aug 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CHEROKEE COUNTY...
    
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving southeast at 10 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baxter Springs...                 Columbus...
Galena...                         Lowell...
Riverton...                       Neutral...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3710 9492 3718 9485 3716 9462 3700 9462
      3700 9481
TIME...MOT...LOC 0128Z 293DEG 8KT 3711 9482 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Schaumann
143 
WWUS53 KSGF 270140
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
840 PM CDT Mon Aug 26 2019

KSC021-270200-
/O.CON.KSGF.TO.W.0097.000000T0000Z-190827T0200Z/
Cherokee KS-
840 PM CDT Mon Aug 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CHEROKEE COUNTY...
    
At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Baxter Springs, moving southeast at 15 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baxter Springs...                 Galena...
Lowell...                         Riverton...
Neutral...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3707 9485 3716 9479 3716 9462 3700 9462
      3700 9481
TIME...MOT...LOC 0140Z 304DEG 12KT 3709 9478 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Schaumann
010 
WWUS53 KSGF 270156
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
856 PM CDT Mon Aug 26 2019

KSC021-270205-
/O.EXP.KSGF.TO.W.0097.000000T0000Z-190827T0200Z/
Cherokee KS-
856 PM CDT Mon Aug 26 2019

...THE TORNADO WARNING FOR SOUTHEASTERN CHEROKEE COUNTY WILL EXPIRE
AT 900 PM CDT...
    
The tornado threat has diminished and the Tornado Warning is being 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Kansas.

LAT...LON 3707 9485 3716 9479 3716 9462 3700 9462
      3700 9481
TIME...MOT...LOC 0155Z 304DEG 12KT 3706 9473 

$$

Schaumann

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Aug 26, 6:55 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 26, 6:55 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
655 PM CDT Mon Aug 26 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 326 PM CDT Mon Aug 26 2019

Very complex and challenging forecast given the current storms
moving through southern Missouri at this time with model guidance
remaining very poor today. An outflow boundary currently resides
from Chanute, KS to Joplin to Cassville, MO with a stabilized
airmass occuring north of that line. The atmosphere along and
southwest of that line was very unstable with ML capes around 4000
j/kg. Satellite imagery showed that the outflow boundary was
slowing down its southwest extent and beginning to intersect with
a frontal boundary west of Chanute.

Thunderstorms will continue for the next few hours across southern
Missouri before exiting the south and east. The big question for
the remainder of the evening and night is with the activity that
will get going later on (after 7pm) across southeast Kansas and
northeast Oklahoma as shortwave energy moves in. This activity
will likely develop and move east, likely remaining the strongest
near and south of the outflow boundary/recovering airmass region.
Large hail to the size of golf balls will still be possible,
however this looks to be confined to extreme southeast Kansas and
far southwest Missouri, locations further northeast will likely
see smaller hail sizes. As far as winds go, damaging winds in
excess of 60-70mph will be possible even a little further north of
the outflow boundary. Cant rule out an isolated tornado,
especially if any cells have boundary interaction.

Timing/Locations: Storms will likely regenerate to our west after
7pm and move into southeast Kansas by 7-9pm with storms moving
through southern Missouri, mainly along and south of a Ft Scott
Kansas, to Bolivar, Mo to Eminence, Mo line. in the 9pm-1am
timeframe. Locations further north of this line may see very
little additional convection or severe potential.

Conditions on Tuesday look much calmer and quieter with highs in
the upper 70s to near 80 with northerly flow at 850mb.

.LONG TERM...(Tuesday Night through Monday)
Issued at 326 PM CDT Mon Aug 26 2019

Surface high pressure will slide over head mid week, providing
cooler and drier conditions across the area. Zonal flow returns
by the end of the week into the weekend with precip chances
increasing across the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 639 PM CDT Mon Aug 26 2019

The Ozarks had a storm system move through earlier today. Behind
the earlier system flight conditions improved to VFR with only
some high cirrus clouds over the area. A cold front will move
through the region this evening and into the early morning hours.
Along the front showers and storms will bring MVFR to IFR
ceilings and visibilities with heavy rainfall. Winds will s=shift
from southerly to northerly behind the front with low IFR stratus
lingering across the region through early Tuesday afternoon. Skies
will then clear from west to east by the afternoon and into
Tuesday evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Hatch
Hazardous weather outlook, Aug 26, 4:40 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
440 PM CDT Mon Aug 26 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
440 PM CDT Mon Aug 26 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Significant thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Additional strong to severe storms will develop later this
evening across southeast Kansas as a front moves in. Large hail
to the size of golf balls, damaging winds in excess of 70 mph, and
a few tornadoes are possible as these storms develop and move into
the area. The greatest risk for severe weather will occur
southwest of a Nevada to Springfield to Branson line however some
severe storms are still possible north of this line. Expected
timing for this additional round of severe thunderstorms is
between 6pm this evening and 1am tonight from west to east across
the area. Although storms will move through quickly, very heavy
rainfall rates are possible that may lead to localized flash
flooding.

Heat index values will remain near 100 degrees over western
Missouri and extreme southeast Kansas this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances increase by late week and the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in the next six hours for
locations along and south of a Nevada to Springfield to Branson
line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Aug 26, 5:54 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WAYNESVILLE             37.83N 92.20W
08/26/2019  E0.70 INCH       PULASKI            MO   PUBLIC

            DIME SIZE HAIL IN WAYNESVILLE.

&&

CKR
Local storm report, Aug 26, 6:49 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 NNW BILLINGS          37.11N 93.58W
08/26/2019                   GREENE             MO   PUBLIC

            DELAYED REPORT OF SEVERAL TREES UPROOTED
            NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
            RADAR.

&&

KP
Local storm report, Aug 26, 6:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WAYNESVILLE             37.83N 92.20W
08/26/2019  E0.70 INCH       PULASKI            MO   PUBLIC

            DIME SIZE HAIL IN WAYNESVILLE.

0218 PM     TSTM WND DMG     2 E GREENFIELD          37.42N 93.80W
08/26/2019                   DADE               MO   PUBLIC

            PICTURE OF A TREE DOWNED ONTO A DRIVEWAY
            EAST OF GREENFIELD. TIME ESTIMATED FROM
            RADAR.

0220 PM     TSTM WND DMG     2 E SAINT ROBERT        37.83N 92.14W
08/26/2019                   PULASKI            MO   PUBLIC

            DOWNED TREES AND DAMAGE TO A ROOF IN ST.
            ROBERT. NUMEROUS POWER OUTAGES. TIME
            ESTIMATED FROM RADAR.

0222 PM     TSTM WND GST     2 NNE FORT LEONARD WOOD 37.74N 92.14W
08/26/2019  M53 MPH          PULASKI            MO   AWOS

            FORT LEONARD WOOD AIRPORT.

0225 PM     TSTM WND GST     1 NW CROCKER            37.97N 92.27W
08/26/2019  M60 MPH          PULASKI            MO   PUBLIC

            LARGE LIMB DOWN IN BACK YARD.

0225 PM     TSTM WND DMG     EVERTON                 37.34N 93.71W
08/26/2019                   DADE               MO   PUBLIC

            MULTIPLE TREES DOWN AND LEANING POWER LINES.
            THE BACK OF AN OUTBUILDING WAS ALSO BLOWN
            OUT. DAMAGE IS LAYING IN THE SAME DIRECTION.
            TIME ESTIMATED FROM RADAR.

0229 PM     TSTM WND DMG     5 NE FORT LEONARD WOOD  37.77N 92.11W
08/26/2019                   PULASKI            MO   PUBLIC

            1 INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0230 PM     TSTM WND DMG     3 WSW SWEDEBORG         37.90N 92.38W
08/26/2019                   PULASKI            MO   PUBLIC

            TREES WERE DOWN BLOCKING HIGHWAY 133 BETWEEN
            SWEDEBORG AND RICHLAND IN NORTHERN PULASKI
            COUNTY, MO.

0230 PM     TSTM WND GST     1 NNW VICHY             38.13N 91.77W
08/26/2019  M54 MPH          MARIES             MO   ASOS

            FROM THE ASOS AT VICHY/ROLLA AIRPORT. SQUALL
            REPORTED.

0234 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
08/26/2019                   PHELPS             MO   LAW ENFORCEMENT

            TREE ON RESIDENCE IN ROLLA ON FAULKNER. NO
            INJURIES REPORTED. TREES ALSO DOWN IN AREA
            OF PHELPS HEALTH HOSPITAL IN ROLLA. TIME
            BASED ON RADAR.

0234 PM     TSTM WND GST     EVERTON                 37.34N 93.70W
08/26/2019  E50 MPH          DADE               MO   EMERGENCY MNGR

            40-50 MPH, SMALL LIMBS DOWN SOUTH OF
            EVERTON.

0238 PM     TSTM WND GST     4 SSW ASH GROVE         37.27N 93.63W
08/26/2019  E60 MPH          LAWRENCE           MO   PUBLIC

            5 MILES NORTH OF HALLTOWN NE LAWRENCE COUNTY
            WIND SPEED ESTIMATED 60 MILES PER HOUR. 1 TO
            2 INCH BRANCHES DOWN.

0245 PM     TSTM WND DMG     MILLER                  37.22N 93.84W
08/26/2019                   LAWRENCE           MO   PUBLIC

            TREE DOWN MILLER MO AROUND 2:45 PM.

0252 PM     TSTM WND DMG     1 NW AURORA             36.98N 93.73W
08/26/2019                   LAWRENCE           MO   PUBLIC

            PICTURES OF MULTIPLE TREES DOWNED OFF OF
            HIGH STREET AND ELLIOT AVE IN NORTHERN
            AURORA.

0255 PM     HAIL             BILLINGS                37.07N 93.55W
08/26/2019  E1.00 INCH       CHRISTIAN          MO   STORM CHASER

            ALSO LIMBS BLOWN DOWN.

0256 PM     TSTM WND DMG     2 W HALLTOWN            37.19N 93.66W
08/26/2019                   LAWRENCE           MO   NWS EMPLOYEE

            NUMEROUS TREES BROKEN, UPROOTED AND SNAPPED
            IN HALF OFF OF HIGHWAY 96 NEAR THE
            INTERSTATE 44 EXIT IN HALLTOWN. TIME
            ESTIMATED FROM RADAR.

0300 PM     TSTM WND DMG     1 SSW HALLTOWN          37.18N 93.63W
08/26/2019                   LAWRENCE           MO   PUBLIC

            TREE DOWN AND ROOF DAMAGE.

0300 PM     TSTM WND DMG     3 NNW BILLINGS          37.11N 93.58W
08/26/2019                   GREENE             MO   PUBLIC

            DELAYED REPORT OF SEVERAL TREES UPROOTED
            NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
            RADAR.

0309 PM     HAIL             REPUBLIC                37.12N 93.48W
08/26/2019  U0.50 INCH       GREENE             MO   PUBLIC

            HALF-INCH (0.50 IN.).

0320 PM     TSTM WND DMG     4 SSE BOAZ              36.96N 93.38W
08/26/2019                   STONE              MO   NWS EMPLOYEE

            JUST LOST A LIMB OUT OF A POST OAK TREE IN
            MY FRONT YARD. PROBABLY 3 TO 4 INCHES IN
            WIDTH. RAIN IS SIDEWAYS.

0340 PM     TSTM WND DMG     3 SSE PONCE DE LEON     36.83N 93.34W
08/26/2019                   CHRISTIAN          MO   EMERGENCY MNGR

            HEAVY DAMAGE TO SEVERAL METAL OUTBUILDINGS
            NEAR HIGHWAY 160. TIME ESTIMATED FROM RADAR.

0343 PM     TSTM WND DMG     4 SW CHESTNUTRIDGE      36.81N 93.31W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            MULTIPLE TREES AND 2 POWERLINES DOWNED OFF
            OF RENO SPRINGS ROAD. TIME ESTIMATED FROM
            RADAR.

0345 PM     TSTM WND DMG     2 ENE REEDS SPRING      36.77N 93.34W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            A POWER LINE AND MULTIPLE TREES DOWN ON
            KEYSTONE ROAD NEAR HIGHWAY 160. TIME
            ESTIMATED FROM RADAR.

0410 PM     HAIL             FORSYTH                 36.68N 93.11W
08/26/2019  E0.50 INCH       TANEY              MO   PUBLIC

            HALF INCH HAIL REPORT IN FORSYTH. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, Aug 26, 7:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 E REEDS SPRING        36.74N 93.29W
08/26/2019                   TANEY              MO   PUBLIC

            PUBLIC REPORT RELAYED BY MEDIA PARTNER OF A
            TREE INTO A HOME NEAR BRANSON OFF HIGHWAY
            160 AND HIGHWAY 248.

&&

KP
Special weather statement, Aug 26, 7:47 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
747 PM CDT Mon Aug 26 2019

MOZ079>081-270130-
Dallas MO-Polk MO-Laclede MO-
747 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS...NORTHWESTERN
LACLEDE AND EAST CENTRAL POLK COUNTIES UNTIL 830 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bennett Spring State Park...      Buffalo...
Halfway...                        Bennett Springs...
Louisburg...                      Windyville...
Plad...                           Goodson...
Long Lane...                      Pumpkin Center...

This includes Interstate 44 between mile markers 122 and 123.

LAT...LON 3757 9321 3771 9327 3788 9278 3762 9268
TIME...MOT...LOC 0047Z 254DEG 28KT 3765 9315

Rothstein
Local storm report, Aug 26, 7:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      1 WNW STOVER            38.44N 93.01W
08/26/2019                   MORGAN             MO   LAW ENFORCEMENT

            REPORT OF WATER OVER THE ROADWAY ON HIGHWAY
            52 BETWEEN STOVER AND COLE CAMP.

&&

KP

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:39 PM CDTSevere Thunderstorm WarningSGFCherokee51 min
Aug 26, 8:47 PM CDTSevere Thunderstorm WarningSGFCherokee58 min
Aug 26, 9:30 PM CDTAreal Flood AdvisorySGFCherokee6 hr

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.